uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Axelsson, Owe
Publications (10 of 45) Show all publications
Axelsson, O. & Liang, Z.-Z. (2019). A note on preconditioning methods for time-periodic eddy current optimal control problems. Journal of Computational and Applied Mathematics, 352, 262-277
Open this publication in new window or tab >>A note on preconditioning methods for time-periodic eddy current optimal control problems
2019 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 352, p. 262-277Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-378610 (URN)10.1016/j.cam.2018.11.010 (DOI)000458713000019 ()
Available from: 2018-12-17 Created: 2019-03-11 Last updated: 2019-03-14Bibliographically approved
Liang, Z.-Z., Axelsson, O. & Neytcheva, M. (2018). A robust structured preconditioner for time-harmonic parabolic optimal control problems. Numerical Algorithms, 79, 575-596
Open this publication in new window or tab >>A robust structured preconditioner for time-harmonic parabolic optimal control problems
2018 (English)In: Numerical Algorithms, ISSN 1017-1398, E-ISSN 1572-9265, Vol. 79, p. 575-596Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-335889 (URN)10.1007/s11075-017-0451-5 (DOI)000445494100011 ()
Available from: 2017-12-05 Created: 2017-12-09 Last updated: 2018-10-18Bibliographically approved
Axelsson, O., Neytcheva, M. & Ström, A. (2018). An efficient preconditioning method for state box-constrained optimal control problems.
Open this publication in new window or tab >>An efficient preconditioning method for state box-constrained optimal control problems
2018 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2018-008
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-319006 (URN)
Available from: 2018-05-04 Created: 2017-03-30 Last updated: 2018-05-11Bibliographically approved
Axelsson, O., Neytcheva, M. & Ström, A. (2018). An efficient preconditioning method for state box-constrained optimal control problems. Journal of Numerical Mathematics, 26, 185-207
Open this publication in new window or tab >>An efficient preconditioning method for state box-constrained optimal control problems
2018 (English)In: Journal of Numerical Mathematics, ISSN 1570-2820, E-ISSN 1569-3953, Vol. 26, p. 185-207Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-367297 (URN)10.1515/jnma-2017-0047 (DOI)000453257200002 ()
Available from: 2018-12-14 Created: 2018-11-29 Last updated: 2019-01-17Bibliographically approved
Axelsson, O., Neytcheva, M. & Liang, Z.-Z. (2018). Parallel solution methods and preconditioners for evolution equations. Mathematical Modelling and Analysis, 23, 287-308
Open this publication in new window or tab >>Parallel solution methods and preconditioners for evolution equations
2018 (English)In: Mathematical Modelling and Analysis, ISSN 1392-6292, E-ISSN 1648-3510, Vol. 23, p. 287-308Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-361296 (URN)10.3846/mma.2018.018 (DOI)000439208500008 ()
Available from: 2018-04-18 Created: 2018-09-25 Last updated: 2018-09-27Bibliographically approved
Axelsson, O. & Neytcheva, M. (2018). Preconditioners for two-by-two block matrices with square blocks.
Open this publication in new window or tab >>Preconditioners for two-by-two block matrices with square blocks
2018 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2018-010
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-351052 (URN)
Available from: 2018-05-17 Created: 2018-05-18 Last updated: 2018-05-18Bibliographically approved
Axelsson, O., Farouq, S. & Neytcheva, M. (2017). A preconditioner for optimal control problems, constrained by Stokes equation with a time-harmonic control. Journal of Computational and Applied Mathematics, 310, 5-18
Open this publication in new window or tab >>A preconditioner for optimal control problems, constrained by Stokes equation with a time-harmonic control
2017 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 310, p. 5-18Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-295629 (URN)10.1016/j.cam.2016.05.029 (DOI)000384780400002 ()
Available from: 2016-06-07 Created: 2016-06-08 Last updated: 2017-11-30Bibliographically approved
Axelsson, O., Liang, Z.-Z. & Neytcheva, M. (2017). A robust structured preconditioner for time-harmonic parabolic optimal control problems.
Open this publication in new window or tab >>A robust structured preconditioner for time-harmonic parabolic optimal control problems
2017 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2017-014
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-327422 (URN)
Available from: 2017-08-09 Created: 2017-08-10 Last updated: 2017-08-10Bibliographically approved
Axelsson, O., Farouq, S. & Neytcheva, M. (2017). Comparison of preconditioned Krylov subspace iteration methods for PDE-constrained optimization problems: Stokes control. Numerical Algorithms, 74, 19-37
Open this publication in new window or tab >>Comparison of preconditioned Krylov subspace iteration methods for PDE-constrained optimization problems: Stokes control
2017 (English)In: Numerical Algorithms, ISSN 1017-1398, E-ISSN 1572-9265, Vol. 74, p. 19-37Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-292817 (URN)10.1007/s11075-016-0136-5 (DOI)000391392300002 ()
Available from: 2016-05-05 Created: 2016-05-09 Last updated: 2017-11-30Bibliographically approved
Axelsson, O., Neytcheva, M. & Liang, Z.-Z. (2017). Parallel solution methods and preconditioners for evolution equations.
Open this publication in new window or tab >>Parallel solution methods and preconditioners for evolution equations
2017 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2017-017
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-329106 (URN)
Available from: 2017-09-07 Created: 2017-09-08 Last updated: 2018-01-13Bibliographically approved
Organisations

Search in DiVA

Show all publications